# SDR WX0A2021051473714

- Difficulty date: May 14, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N286NV
- Make and model: Airbus A320-214
- Aircraft serial: 4447
- Aircraft time: 36,226 hours, 24,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 863070
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM TEST DISPLAYS AFT LIGHT POWER SUPPLY BATTERY FAIL. / REPLACED AFT EMERGENCY LIGHT POWER PACK BATTERY AND TESTED GOOD PER AMM 33-51-38 P/B 401. OK FOR SERVICE."
